Sobolev and Jawerth embeddings for spaces with variable smoothness and integrability
Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 529-544
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Jan Vybíral 1
@article{AFM_2009_34_2_a13,
author = {Jan Vyb{\'\i}ral},
title = {Sobolev and {Jawerth} embeddings for spaces with variable smoothness and integrability},
journal = {Annales Fennici Mathematici},
pages = {529--544},
year = {2009},
volume = {34},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a13/}
}
Jan Vybíral. Sobolev and Jawerth embeddings for spaces with variable smoothness and integrability. Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 529-544. http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a13/